English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49647/84944 (58%)
Visitors : 7711707      Online Users : 51
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109355


    Title: ON CERTAIN INTEGRAL FORMULAS INVOLVING THE PRODUCT OF BESSEL FUNCTION AND JACOBI POLYNOMIAL
    Authors: Khan, Nabi Ullah;Ghayasuddin, Mohd;Usman, Talha
    Keywords: Bessel function;Jacobi polynomial;Kampe' de Fe'riet function;Srivastava and Daoust function and Integrals
    Date: 2016-09
    Issue Date: 2017-01-17 09:43:13 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: In the present paper, we establish some interesting integrals involving the product of Bessel function of the first kind with Jacobi polynomial, which are expressed in terms of Kampe de Feriet and Srivastava and Daoust functions. Some other integrals involving the product of Bessel (sine and cosine) function with ultraspherical polynomial, Gegenbauer polynomial, Tchebicheff polynomial, and Legendre polynomial are also established as special cases of our main results. Further, we derive an interesting connection between Kampe de Feriet and Srivastava and Daoust functions.
    Relation: Tamkang Journal of Mathematics 47(3), pp.339-349
    DOI: 10.5556/j.tkjm.47.2016.1968
    Appears in Collections:[淡江數學期刊] 第47卷第3期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML144View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback